Alert archive / New Mexico / Winter Storm Warnings in 2014

Winter Storm Warning 2, NWS El Paso, TX

November 16, 2014Otero County, New Mexico

NWS El Paso, TX issued this winter storm warning at Nov 16, 2014, 4:23 AM MST for Otero County, New Mexico. It took effect at Nov 16, 2014, 9:00 AM MST. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 16, 2014, 4:23 AM MST (11:23 UTC)
In effect from
Nov 16, 2014, 9:00 AM MST
Expired
Nov 16, 2014, 1:53 PM MST
In force
5 hr
Issued by
NWS El Paso, TX

County Otero County, NM

The radar

The Holloman AFB radar (KHDX), 63 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 16, 11:14 AM MSTSNOW 1.5Cloudcroft, NMTRAINED SPOTTER AT CLOUDCROFT NMEX REPORTS 1.5 IN OF SNOW LAST HOUR...SNOWING HEAVY AT REPORT TIME
Nov 16, 1:34 PM MSTSNOW 5Cloudcroft, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 11.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2014-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2014-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2339 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

055 
WWUS44 KEPZ 161123
WSWEPZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
423 AM MST SUN NOV 16 2014

...MODERATE TO BRIEF HEAVY SNOWS WILL FALL OVER THE SACRAMENTO
MOUNTAINS LATE THIS MORNING AND AFTERNOON...

.A STRONG UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL
COMBINE TO PRODUCE MODERATE TO BRIEF HEAVY SNOWS OVER THE HIGHER
ELEVATIONS OF THE SACRAMENTO MOUNTAINS ON SUNDAY. SNOW AMOUNTS
THROUGH EARLY SUNDAY EVENING WILL RANGE FROM 4 TO 8 INCHES ABOVE
7500 FEET...3 TO 5 INCHES ALONG THE WEST SLOPES OF THE
MOUNTAINS...AND 1 TO 3 INCHES POSSIBLE ALONG THE EAST SLOPES OF
THE MOUNTAINS. THE SNOW SHOULD END BY EARLY THIS EVENING WITH
CLEARING SKIES AND COLDER TEMPERATURES THE NEXT COUPLE OF DAYS. 
HAZARDOUS DRIVING CONDITIONS COULD OCCUR FROM ICY ROADS AND LOW
VISIBILITIES. WINDS WILL ALSO BLOW AROUND 20 TO 30 MPH WITH
PERIODS OF NEAR BLIZZARD CONDITIONS POSSIBLE.

NMZ415-162300-
/O.UPG.KEPZ.WS.A.0001.141116T1300Z-141117T0100Z/
/O.NEW.KEPZ.WS.W.0002.141116T1600Z-141117T0200Z/
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
INCLUDING THE CITIES OF...CLOUDCROFT...SUNSPOT...APACHE SUMMIT
423 AM MST SUN NOV 16 2014

...WINTER STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT
FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING. THE WINTER STORM
WATCH IS NO LONGER IN EFFECT.

* EVENT: SNOW AMOUNTS FROM 4 TO 8 INCHES ARE EXPECTED...MAINLY
  ABOVE 7500 FEET.

* TIMING: MOST OF THE SNOW WILL FALL BETWEEN 9AM AND 6PM.

* IMPACT: HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO ICY 
  SNOW COVERED ROADS AND ALSO FROM VISIBILITIES OCCASIONALLY 
  LESS THAN A MILE. 

* WINDS: WINDS WILL BE INITIALLY FROM THE WEST AT 20 TO 30 MPH 
  BEFORE BECOMING NORTHERLY IN THE AFTERNOON. THUS THERE WILL BE 
  BRIEF PERIODS OF NEAR BLIZZARD CONDITIONS. 

* SNOW LEVELS: SNOW LEVEL WILL FALL TO 6000 FT MSL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

NMZ414-162300-
/O.NEW.KEPZ.WW.Y.0006.141116T1600Z-141117T0200Z/
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
INCLUDING THE CITIES OF...MESCALERO...MOUNTAIN PARK...TIMBERON
423 AM MST SUN NOV 16 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO
7 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WINTER WEATHER ADVISORY FOR HEAVY SNOW... WHICH IS IN
EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING.

* EVENT: MODERATE TO HEAVY SNOWFALL WITH ACCUMULATIONS OF 3 TO 5
  INCHES EXPECTED.

* TIMING: MOST SNOW WILL FALL FROM ABOUT 9AM TO 6PM.

* IMPACT: HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO ICY 
  SNOW COVERED ROADS AND ALSO FROM VISIBILITIES OCCASIONALLY 
  LESS THAN A MILE.

* WINDS: WINDS WILL BE INITIALLY FROM THE WEST AT 20 TO 30 MPH 
  BEFORE BECOMING NORTHERLY IN THE AFTERNOON. THUS THERE WILL BE 
  BRIEF PERIODS OF NEAR BLIZZARD CONDITIONS.

* SNOW LEVELS: SNOW LEVEL WILL FALL TO 6000 FT MSL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

HEFNER
1 follow-up statement
810 
WWUS44 KEPZ 162053
WSWEPZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
153 PM MST SUN NOV 16 2014

...FAST MOVING WINTER STORM MOVING OUT OF THE AREA...

.THE STRONG UPPER LEVEL TROUGH WHICH BROUGHT SEVERAL INCHES OF
SNOW TO PARTS OF THE SACRAMENTO MOUNTAINS TODAY IS BEGINNING TO
MOVE EAST OF THE AREA. DRIER AIR ALOFT IS MOVING IN...AND
PRECIPITATION HAS ENDED ACROSS THE SACRAMENTO MOUNTAINS. 

NMZ415-162200-
/O.CAN.KEPZ.WS.W.0002.000000T0000Z-141117T0200Z/
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
INCLUDING THE CITIES OF...CLOUDCROFT...SUNSPOT...APACHE SUMMIT
153 PM MST SUN NOV 16 2014

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WINTER STORM WARNING. 

SNOW HAS ENDED ACROSS THE SACRAMENTO MOUNTAINS...SO THE WINTER
STORM WARNING HAS BEEN CANCELLED. WITH THE SUN BREAKING OUT IN A
FEW AREAS...SOME PARTIAL MELTING OF THE NEWLY FALLEN SNOW MAY
OCCUR.

ANY MELTED SNOW WILL REFREEZE AGAIN AFTER SUNSET AS TEMPERATURES
DROP INTO THE TEENS AND 20S. THIS MAY RESULT IN ICY SPOTS ON AREA
ROADWAYS THROUGH TONIGHT.

$$

NMZ414-162200-
/O.CAN.KEPZ.WW.Y.0006.000000T0000Z-141117T0200Z/
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
INCLUDING THE CITIES OF...MESCALERO...MOUNTAIN PARK...TIMBERON
153 PM MST SUN NOV 16 2014

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WINTER WEATHER ADVISORY. 

SNOW HAS ENDED ACROSS THE SACRAMENTO MOUNTAINS...SO THE WINTER
WEATHER ADVISORIES AND WARNINGS HAVE BEEN CANCELLED. WITH THE SUN
BREAKING OUT IN A FEW AREAS...SOME PARTIAL MELTING OF THE NEWLY
FALLEN SNOW MAY OCCUR.

ANY MELTED SNOW WILL REFREEZE AGAIN AFTER SUNSET AS TEMPERATURES
DROP INTO THE TEENS AND 20S. THIS MAY RESULT IN ICY SPOTS ON AREA
ROADWAYS THROUGH TONIGHT.

$$

HARDIMAN

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this winter storm warning went out at Nov 16, 3:50 AM MST, 33 minutes earlier.

Area forecast discussion, Nov 16, 3:50 AM MST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
350 AM MST SUN NOV 16 2014

.SYNOPSIS...
ANOTHER SHOT OF WINTER IS ON TAP FOR THE BORDERLAND TODAY AS A
STRONG UPPER TROUGH AND SURFACE COLD FRONT DESCEND FROM THE NORTH.
THE SYSTEM WILL ENTER THE MOUNTAIN AREAS OF SOUTHERN NEW MEXICO LATE
THIS MORNING AND TO THE REST OF THE AREA THIS AFTERNOON. THE COLD
FRONT WILL BE SOUTH OF THE AREA BY THIS EVENING. THIS SYSTEM WILL
USHER IN SOME SHOWERS...MAINLY NORTH OF LAS CRUCES. FOR THE
MOUNTAINS THE RAIN WILL QUICKLY TURN TO SNOW...AND WILL LIKELY
BECOME HEAVY OVER THE SACRAMENTO MOUNTAINS. TEMPERATURES WILL FALL
THROUGHOUT THE AFTERNOON...WITH HIGHS ABOUT 5 DEGREES BELOW NORMAL.
THE COLD WILL CONTINUE ON MONDAY WITH CLEARING SKIES. HIGHS MONDAY
WILL RUN ABOUT 10-15 DEGREES BELOW NORMAL. DRY WEST FLOW ALOFT WILL
THEN DOMINATE THE REST OF THE NEW WEEK AHEAD WITH SOME BREEZY
AFTERNOONS ASSOCIATED WITH DISTURBANCES ALOFT. TEMPERATURES WILL
SLOWLY WARM...REACHING NEAR NORMAL BY THURSDAY AND FRIDAY.

&&

.DISCUSSION...
QUICK HITTING WINTER STORM APPEARS TO BE ON TRACK WITH STRONG UPPER
TROUGH NOW ENTERING FAR NORTHERN ARIZONA AND NEW MEXICO. CLOUDS HAVE
THICKENED OVER MOST OF THE NORTH HALF OF NEW MEXICO AND SHOULD
GRADUALLY FILL IN OUR CWA THROUGHOUT THE MORNING. SURFACE COLD FRONT
ALSO DROPPING SOUTH. CURRENTLY COLD FRONT EXTENDING FROM
GRANTS-SANTA FE AND THEN DRAPING SOUTHWARD DOWN TO
ROSWELL-CARLSBAD-WINK. THE SECTION OF THE FRONT LYING EAST-WEST WILL
HAVE THE MOST PUNCH AND SHOULD MOVE TO THE CWA NEXT SEVERAL
HOURS...REACHING TCS AROUND 15Z AND ELP AROUND 20Z. THIS WILL KICK
OFF SOME SHOWERS...MAINLY NORTH OF LAS CRUCES. COLD FRONT WILL
QUICKLY LOWER SNOW LEVELS...TO AROUND 6000 FT EAST AND 7000 FT WEST.
BEST PRECIP CHANCES WILL BE OVER THE SACS WHERE A COMBINATION OF
STRONG PVA...LFQ OF 100 KT JET AND GOOD COLD ADVECTION ALOFT SHOULD
ALLOW FOR SOME HEAVY SNOW TO DEVELOP LATE MORNING AND AFTERNOON.
THOUGH CONVECTIVE PARAMETERS NOT ESPECIALLY IMPRESSIVE...GFS/NAM
BOTH SHOWING CSI POTENTIAL THIS AFTERNOON OVER THE SACS. WILL
UPGRADE WINTER STORM WATCH TO WARNING OVER THE HIGH ELEVATION ZONE
AND ALSO ISSUE WINTER STORM ADVISORY FOR THE WEST SLOPES OF THE
SACS. PROBLEMS INCLUDE SOMEWHAT LIMITED MOISTURE AND THE SPEED OF
THE SYSTEM (ABOUT 6 HR WINDOW). STILL THINK AT LEAST 4 INCHES IS
LIKELY AND UP TO 8 INCHES POSSIBLE IF CONVECTIVE BANDING OCCURS.
BANDS WOULD BE ORIENTED WEST TO EAST SO HIGH SNOWFALL VARIABILITY
POSSIBLE RUNNING NORTH TO SOUTH DOWN THE SACS. STRONG WEST WINDS
AHEAD OF THE FRONT WILL TURN NORTHERLY BEHIND AND WEAKEN SOME.
STRONG NORTH GUSTS ARE POSSIBLE OVER THE SIERRA LAKES REGION. THE
UPPER TROUGH AND FRONT SHOULD BOTH BE SOUTH OF THE CWA BY EARLY
EVENING...ENDING PRECIP AND ALLOWING THE SKIES TO CLEAR.

COLD TEMPS IN STORM POST FRONTAL ON MONDAY/TUESDAY. EXPECT HIGHS
12-17 DEG BELOW NORMAL. FREEZING/BLO FREEZING TEMPS LIKELY ACROSS
THE LOW ELEVATIONS TUE MRNG/WED MRNG. NM BOOTHEEL MAY NEED FREEZE
WARNINGS AS THEY HAVE YET TO EXPERIENCE ANY WIDESPREAD FREEZE.

OTHERWISE THE REST OF THE NEW WEEK WILL BE DOMINATED BY WEST FLOW
ALOFT AND WITH UPPER TROUGH PASSAGES THURSDAY AND FRIDAY BRINGING
BREEZY AFTERNOONS TO THE BORDERLAND. THIS PATTERN WILL SLOWLY WARM
TEMPS BACK UP TO NEAR NORMAL BY THUR/FRI.

&&

.AVIATION...VALID 16/12Z-17/12Z...
GENLY VFR WITH SCT-BKN150 SEP LAYERS 320. UPPER TROUGH AND SURFACE
FRONT MOVING DOWN FROM THE NORTH WILL CREATE RAPIDLY DETERIORATING
CONDITIONS THROUGH THE AFTERNOON. WDLY SCATTERED -SHRA BKN100 WILL
DVLP...MOSTLY NORTH OF LAS CRUCES AFT 16Z. SNOW LEVELS WILL QUICKLY
FALL TO AROUND 6500 FT OVER THE SAC MTNS WITH CIGS 030 3-5SM SHSN
DVLPG...AND ISOLD CIGS AOB 010 VSBYS BLO 1SM +SHSN. ELSW...SNOW
LEVELS SHOULD REMAIN ABOVE 7000 FT ACROSS THE BLACK RANGE/GILA
REGION. THE COLD FRONT SHOULD REACH KTCS AROUND 15Z AND THEN KELP BY
AROUND 20Z. WINDS AHEAD OF THE FRONT WILL BE WEST 20-30KTS AND TURN
NORTH 10-20KTS BEHIND THE FRONT.

&&

.FIRE WEATHER...
STRONG UPPER TROUGH AND COLD FRONT WILL QUICKLY PUSH SOUTH THROUGH
THE FIRE ZONES LATE THIS MORNING AND AFTERNOON. WDLY SCT SHOWERS
WILL DEVELOP LATER THIS MORNING...MOSTLY NORTH OF LAS CRUCES. THE
CLOD FRONT WILL QUICKLY LOWER SNOW LEVELS...TO 6000 FT OVER ZONE 113
AND 7000 FT OVER ZONE 110. SHOWERS WILL TURN TO SNOW ABOVE THESE
LEVELS AND OVER THE SACS SNOW WILL BECOME OCCASIONALLY HEAVY THIS
AFTERNOON. SNOW FALL OF 4-8 INCHES IS EXPECTED OVER THE HIGHER
PORTIONS OF ZONE 113. PRECIP AND CLOUDS SHOULD BEGIN CLEARING
TONIGHT WITH ANOTHER DOSE OF COLD TEMPS FOR MON-WED...WITH TEMPS
WELL BELOW NORMAL. DRY WEST FLOW ALOFT WILL DOMINATE THE WEATHER
PATTERN AFTER TODAY...AND SHOULD GRADUALLY WARM TEMPS BACK TO NEAR
NORMAL BY THUR-FRI.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 62  34  49  30  53 /  10   0   0   0   0
SIERRA BLANCA           56  28  44  26  50 /  10   0   0   0   0
LAS CRUCES              59  32  47  27  51 /  10   0   0   0   0
ALAMOGORDO              56  30  46  27  51 /  20   0   0   0   0
CLOUDCROFT              37  20  33  16  39 /  70  10   0   0   0
TRUTH OR CONSEQUENCES   57  30  48  26  52 /  20   0   0   0   0
SILVER CITY             54  30  47  25  50 /  30   0   0   0   0
DEMING                  62  31  49  25  53 /  10   0   0   0   0
LORDSBURG               59  31  52  26  54 /  10   0   0   0   0
WEST EL PASO METRO      61  36  47  30  52 /  10   0   0   0   0
DELL CITY               55  27  44  24  50 /  20   0   0   0   0
FORT HANCOCK            63  33  49  28  54 /  10   0   0   0   0
LOMA LINDA              55  30  43  27  47 /  20   0   0   0   0
FABENS                  63  33  50  27  53 /  10   0   0   0   0
SANTA TERESA            61  33  48  27  51 /  10   0   0   0   0
WHITE SANDS HQ          58  33  47  29  51 /  20   0   0   0   0
JORNADA RANGE           59  27  48  24  52 /  20   0   0   0   0
HATCH                   59  29  50  25  53 /  20   0   0   0   0
COLUMBUS                61  37  49  29  52 /  10   0   0   0   0
OROGRANDE               57  32  46  28  49 /  20   0   0   0   0
MAYHILL                 36  18  39  17  45 /  60  20   0   0   0
MESCALERO               38  21  40  18  45 /  70  10   0   0   0
TIMBERON                38  21  39  19  44 /  60  10   0   0   0
WINSTON                 42  21  45  20  49 /  40   0   0   0   0
HILLSBORO               53  29  46  26  49 /  30   0   0   0   0
SPACEPORT               60  25  49  24  53 /  20   0   0   0   0
LAKE ROBERTS            43  24  47  21  51 /  40   0   0   0   0
HURLEY                  54  28  47  24  50 /  20   0   0   0   0
CLIFF                   53  25  53  19  55 /  30   0   0   0   0
MULE CREEK              51  21  50  16  52 /  40   0   0   0   0
FAYWOOD                 52  31  46  26  49 /  30   0   0   0   0
ANIMAS                  63  33  54  27  56 /   0   0   0   0   0
HACHITA                 62  31  53  25  54 /   0   0   0   0   0
ANTELOPE WELLS          64  34  54  27  55 /   0   0   0   0   0
CLOVERDALE              65  35  54  29  55 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WINTER STORM WARNING FROM 9 AM THIS MORNING TO 7 PM MST THIS
     EVENING FOR NMZ415.

     WINTER WEATHER ADVISORY FROM 9 AM THIS MORNING TO 7 PM MST THIS
     EVENING FOR NMZ414.

TX...NONE.
&&

17 HEFNER
Hazardous weather outlook, Nov 15, 6:20 AM MST, 22 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
620 AM MST SAT NOV 15 2014

NMZ401>413-417-TXZ418>424-161330-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
620 AM MST SAT NOV 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A BACKDOOR COLD FRONT WILL PUSH SOUTHWESTWARD ACROSS THE AREA
SUNDAY AFTERNOON AND EVENING WHILE A VIGOROUS UPPER TROUGH MOVES
IN QUICKLY FROM THE NORTHWEST. EAST WINDS WILL GUST TO 40 MPH
THROUGH GAPS AND ALONG WESTERN SLOPES SUNDAY NIGHT AND MONDAY
MORNING...SLOWLY DIMINISHING BY TUESDAY AFTERNOON. THE BEST CHANCE
FOR PRECIPITATION WILL BE IN THE SACRAMENTO MOUNTAINS...BUT LIGHT
SNOW SHOWERS WILL BE POSSIBLE ABOVE 8000 FEET IN THE GILA REGION.
ELSEWHERE A FEW RAIN SHOWERS ARE EXPECTED NORTH AND EAST OF A
SILVER CITY TO SIERRA BLANCA TEXAS LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY.

NMZ414>416-161330-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
620 AM MST SAT NOV 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A BACKDOOR COLD FRONT WILL PUSH SOUTHWESTWARD ACROSS THE AREA
MIDDAY SUNDAY WHILE A VIGOROUS UPPER TROUGH MOVES IN QUICKLY FROM
THE NORTHWEST. ENOUGH MOISTURE WILL BE PRESENT FOR 2 TO 4 INCHES
OF SNOW TO FALL ABOVE 8000 FEET IN THE SOUTHERN SACRAMENTO
MOUNTAINS SUNDAY AFTERNOON AND EVENING...WITH 1 TO 3 INCHES
POSSIBLE DOWN TO 6000 FEET.

THIS IS BASED ON A MORE SOUTHERLY TRACK OF THE UPPER
TROUGH...THOUGH SOME COMPUTER MODEL RUNS TAKE IT FURTHER NORTH
WITH LESS OF AN IMPACT ON THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY.

FAUSETT

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 4:23 AM MSTWinter Weather AdvisoryEPZOtero10 hr
Nov 16, 10:32 AM MSTFreeze WarningEPZGrant, Hidalgo22 hr

Nearby

Winter Storm Warnings in New Mexico, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.